MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 8 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 8 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for low back pain event is serious and is considered moderate there is a remote possibility that the adverse event is related to device and is definitely not related to procedure.Date of implantation: (b)(6) 2018 date of event (onset): (b)(6) 2019 (left knee).Treatment: radiation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
ATTUNE PS RP INSRT SZ 8 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11744553
Report Number1818910-2021-09147
Device Sequence Number13793745
Product Code NJL
UDI-Device Identifier10603295052883
UDI-Public10603295052883
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-50-810
Device Catalogue Number151650810
Device Lot Number7975038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 8 CEM; ATTUNE DIST FEM AUG SZ 8 4MM; ATTUNE DIST FEM AUG SZ 8 4MM; ATTUNE PS RP INSRT SZ 8 10MM; ATTUNE REVISION PRESSFIT STR STEM10X60MM; ATTUNE REVISION PRESSFIT STR STEM12X60MM; ATUN FEM SLV M/L 35MM FULL POR; ATUN TIB SLV M/L 37MM FULL POR; ATUNE REV RP TIB BASE SZ 7 CEM; COPAL BONE CEMENT; COPAL BONE CEMENT; ATTUNE CRS FEMORAL LT SZ 8 CEM; ATTUNE DIST FEM AUG SZ 8 4MM; ATTUNE DIST FEM AUG SZ 8 4MM; ATTUNE PS RP INSRT SZ 8 10MM; ATTUNE REVISION PRESSFIT STR STEM10X60MM; ATTUNE REVISION PRESSFIT STR STEM12X60MM; ATUN FEM SLV M/L 35MM FULL POR; ATUN TIB SLV M/L 37MM FULL POR; ATUNE REV RP TIB BASE SZ 7 CEM; COPAL BONE CEMENT; COPAL BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight96